# SDR DHL2007740525

- Difficulty date: May 25, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 47,830 hours, 38,338 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950f-970 S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN "C" CHECK, AFT CARGO COMPARTMENT, STRINGER 27L BETWEEN STA 950F AND 970 HAS CORROSION AROUND FASTENERS.  REMOVED FASTENERS TO GAIN ACCESS IAW B727 SRM 51-30-2.  REMOVED CORROSION IAW B727 SRM 51-10-6, CORROSION FOUND OUT OF LIMITS IAW B727 SRM 53-10-1 FIG 1.  CUTOUT DAMAGED AREA DIM 69 1/8".  FABRICATED 2 FILLERS FROM BAC1498-147 .090 PO NR 7178178 DIM 38 1/2" AND 27", 2 SPLICES FROM BAC1498-131 7075T6 PO NR 9004535 DIM 17 1/2" AND 16", AND 6 SHIMS FROM 7075T6 .071 PO NR 9004779 DIM 17 1/2", 16" (2EA), 15", AND 13" (2EA) IAW B727 SRM 53-10-3 FIG 1 AND 53-10-2 FIG 9.  TREATED AND PRIMED PARTS IAW B727 SRM 51-10-2.  INSTALLED REPAIR PARTS AT AFT CARGO COMPT STR 27L BETWEEN BS 950D AND 970 IAW B727 SRM 51
